# SDR WX0A071236

- Difficulty date: June 27, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug MD 83
- Aircraft serial: 49423
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT CARGO TRACK CORRODED STA 1022 TO 1155.  REMOVED DAMAGED SECTION OF RIGHT CARGO TRACK STA 1107 TO 1155, FABRICATED REPAIR PARTS AND INSTALLED IAW MD80 SRM 53-05 AND MD80 SRM 51-30-1.
